EconPapers    
Economics at your fingertips  
 

-Stability of Nonlinear Volterra Integro-Differential Systems with Time Delay

Lianzhong Li, Maoan Han, Xin Xue and Yuanyuan Liu

Abstract and Applied Analysis, 2013, vol. 2013, 1-5

Abstract:

We give some sufficient conditions for -uniform stability of the trivial solutions of a nonlinear differential system and of nonlinear Volterra integro-differential systems with time delay.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/150684.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/150684.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:150684

DOI: 10.1155/2013/150684

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:150684